# SDR HAIGJQR0147

- Difficulty date: October 24, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N98W
- Make and model: Bell 212
- Aircraft serial: 35100
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Seal
- Part number: 412040111105
- Condition: Leaking
- Location: Input Pinnion
- Part time: 376 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SEAL LEAKING AN UNACCEPTABLE AMOUNT OF OIL. REPLACED WITH NEW SEAL FROM BHT.
